MAUDE Adverse Event Report: ENDOLOGIX INC. AFX; LIMB STENT GRAFT

ENDOLOGIX INC. AFX; LIMB STENT GRAFT
Model Number IS20-25/C65 SA
Medical Device Problem Code Unintended Movement (3026)
Health Effect - Clinical Codes Failure of Implant (1924); Pain (1994); Rupture (2208)
Date of Event 04/25/2018
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The devices involved in this event will not be returned for evaluation and remain implanted in the patient.If additional information is obtained at a later time that is pertinent to this event, a follow-up report will then be submitted.
 
Event or Problem Description
On (b)(6) 2018 the patient visited the er at (b)(6) medical center due to pain from a retroperitoneal bleed per cta, with no obvious endoleak.The bleed was noted on the right side where the patient had a prior repair for iliac aneurysm.Patient was stable and brought to the or for an angiogram and possible repair.On angiogram an endoleak was not detected for the right or left side.Per the physician, passing a wire up through the iliac stents on the right side was challenging, and they noticed the overlap or transition between one of the overlapped iliac components was narrowed and "didn't look right," therefore, they ballooned the right iliac limb overlap and the procedure was completed successfully.

Brand Name
AFX
Common Device Name
LIMB STENT GRAFT
Manufacturer (Section D)
ENDOLOGIX INC.
2 musick
irvine CA 92618
MDR Report Key7473607
Report Number2031527-2018-00398
Device Sequence Number16407060
Product Code MIH
UDI-Device Identifier00818009011473
UDI-Public(01)00818009011473(17)180108
Combination Product (Y/N)N
Initial Reporter StateNJ
Initial Reporter CountryUS
PMA/510(K) Number
P040002
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2015
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 04/30/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Physician
Device Expiration Date01/08/2018
Device Model NumberIS20-25/C65 SA
Device Lot Number1253199-016
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/25/2018
Initial Report FDA Received Date04/30/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
AFX-BIFURCATED STENT GRAFT - LOT 1339167-020; AFX-LIMB STENT GRAFT - LOT 1339099-007; AFX-LIMB STENT GRAFT - LOT 1350055-002; AFX-LIMB STENT GRAFT - LOT 1350055-003
Outcome Attributed to Adverse Event Required Intervention;